BibTeX record journals/tosc/0001STTY17

download as .bib file

@article{DBLP:journals/tosc/0001STTY17,
  author    = {Ahmed Abdelkhalek and
               Yu Sasaki and
               Yosuke Todo and
               Mohamed Tolba and
               Amr M. Youssef},
  title     = {{MILP} Modeling for (Large) S-boxes to Optimize Probability of Differential
               Characteristics},
  journal   = {{IACR} Trans. Symmetric Cryptol.},
  volume    = {2017},
  number    = {4},
  pages     = {99--129},
  year      = {2017},
  url       = {https://doi.org/10.13154/tosc.v2017.i4.99-129},
  doi       = {10.13154/tosc.v2017.i4.99-129},
  timestamp = {Mon, 08 Jan 2018 16:25:46 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tosc/0001STTY17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier